Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What to do when you develop a rash?
Dec 31, 2005

What to do when you develop a rash from taking Truvada?

Response from Dr. Henry

The type of rash and any accompanying symptoms needs to assessed by your HIV specialist. In most cases an isolated mild or even moderate rash can be treated through. Looking for other drugs which may contribute is important since often it is another drug that actually is the main cause. Antihistamines such as Benadryl or hyroxyzine (even loratadine=Claritin) can help as can H2 blockers (like cimetidine) in some cases. KH



Previous
Excema or Scleroderma?
Next
Facial Fat implant

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement